# SDR USAA2014092200010

- Difficulty date: September 21, 2014
- Submitted: September 22, 2014
- Operation: Air carrier
- Aircraft: N550UW
- Make and model: Airbus A321-231
- Aircraft serial: 4935
- Aircraft time: 10,693 hours, 3,744 cycles
- System (JASC): 5240 · Service Doors
- Part: Cover
- Part number: D5211101000000
- Condition: Missing
- Location: R4 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 4R COVER FOR DOOR HANDLE IS MISSING.  INSTALLED DOOR 4R ASSIST HANDLE COVER.
